# SDR USAA2012050700007

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN VERTICAL WEB AT BS 178 BETWEEN WL 226 & WL 232, RBL 17.  REPAIRED VERTICAL WEB AT BS 178 BETWEEN WL 226 & WL 232, RBL 17 IAW B737 SRM 53-10-08-2R-12.
